# SDR AUS20040459

- Difficulty date: May 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 60020019
- Part serial: 3742
- Condition: Inoperative
- Location: Pax Door
- Part time: 63,993 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 4L EMERGENCY POWER SUPPLY (EPS) BOTTLE TRIGGER LOCKED BY FITMENT OF A TEMPORARY SAFETY BOLT IN THE TRIGGER MECHANISM. THIS SAFETY BOLT WOULD HAVE PREVENTED FIRING OF THE BOTTLE TO OPEN THE DOOR IN AN EMERGENCY SITUATION.  PERSONNEL/MAINTENANCE ERROR.
